A model of merchants

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)1865-1889
JournalJournal of Economic Theory
Volume145
DOIs
Publication statusPublished - 2010

Bibliographical note

http://homepage.ntu.edu.tw/~yitingli/file/Money/A%20Model%20of%20Merchants_JET_2010.pdf

Cite this

Watanabe, M. / A model of merchants. In: Journal of Economic Theory. 2010 ; Vol. 145. pp. 1865-1889.
@article{a21b8e5fd52a4116b001dfeae5c7164e,
title = "A model of merchants",
author = "M. Watanabe",
note = "http://homepage.ntu.edu.tw/~yitingli/file/Money/A{\%}20Model{\%}20of{\%}20Merchants_JET_2010.pdf",
year = "2010",
doi = "10.1016/j.jet.2010.02.011",
language = "English",
volume = "145",
pages = "1865--1889",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",

}

A model of merchants. / Watanabe, M.

In: Journal of Economic Theory, Vol. 145, 2010, p. 1865-1889.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - A model of merchants

AU - Watanabe, M.

N1 - http://homepage.ntu.edu.tw/~yitingli/file/Money/A%20Model%20of%20Merchants_JET_2010.pdf

PY - 2010

Y1 - 2010

U2 - 10.1016/j.jet.2010.02.011

DO - 10.1016/j.jet.2010.02.011

M3 - Article

VL - 145

SP - 1865

EP - 1889

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

ER -